TELFAST (Allegra) anti allergic and -D
The best in the world at the best price!
->Home Page ->Shop on line - The available products

TELFAST, anti allergy drug, capsules contain an active ingredient called "fexofenadine". It is one of a group of medicines called "antihistamines".

telf1.jpg (3527 byte)                                                                                                                            telf2.jpg (4276 byte)

Antihistamines relieve the symptoms of hayfever (seasonal allergic rhinitis) such as sneezing, itchy/watery red eyes and itchy/runny nose by blocking the action of histamine which causes these unwanted effects.

The product is a non-sedation antihistamine which Means it has been shown not to make you drowsy Or slow down your reactions.

Do not take this drug, and tell your doctor or pharmacist, if:  you have had an allergic reaction to fexofenadine terfenadine (Teldanea) or any of the other ingredients in TELFAST (Allegra). These are listed at the end if this leaflet, the expiry date on the pack has passed. It may have no effect or an unexpected effect, if it is taken after this date,  the packaging is torn or shows signs of tampering.

Before taking the drug:  you should inform your pharmacist/doctor if:  you are, or might be pregnant, you are breast feeding
you are taking other medications.

Your pharmacist/doctor will consider these points. When recommending TELEFAST, anti allergy drug.

Use in children: there is currently insufficient information available to recommend the drug for use in children under 12 years of age.

Take TELFAST with a glass of water as directed by your pharmacist/doctor. This product may be taken with or without food.

The usual dosage for adults and children over 12 years is one capsule twice daily, when required.

Do not take more than the recommended dose, and remember, this medicine is for you. Never give it to anyone else, even if their symptoms seem to be the same as yours.

Seasonal allergic rhinitis is an acute condition. You should seek the advice of your doctor or pharmacist if you need more than 14 days continous treatment.

If the capsules do not relieve your symptoms, do Not take extra capsules. Tell your doctor or pharmacist.

Tell your doctor or pharmacist as soon as possible if you do not feel well while taking the medicine, even if you do not think the problem is connected with the medicine or is not listed in this leaflet.

All medicines can cause side effects. Although most people will not experience any, some of the side effects that may occur with This drug are: headache, tiredness, nausea, indigestion.

These same effects were seen in patients taking dummy or placebo capsules during the clinical studies.

TELFAST capsules have a white cap and a pink body.  The product is available in blister packs of 20 capsules.

Each TELFAST capsule contains 60 mg of the active ingredient fexofenadine hydrochloride which is equivalent to 55.9 mg of fexofenadine.

There are also several inactive ingredients that are used in the manufacture of the product. These are: lactose, pregelantinised starch, microcrystalline cellulose, gelatin and croscarmellose sodium, iron oxide red (C177491), titanium dioxide, silicon dioxide and sodium lauryl sulfate.  TELFAST (Allegra) capsules, anti allergy drug,  contain no gluten or preservatives. Telfast decongestant
contains an antihistamine and a decongestant.

ALLEGRA-D or TELFAST-D   (decongestant) CONTAINS 10 TABLETS, EACH TABLET CONTAINS fexofenadine HCl 60 mg/pseudoephedrine HCl 120 mg) extended-release tablets.

Allegra-D (fexofenadine HCl 60mg/pseudoephedrine HCl 120mg) extended-release tablets containing pseudoephedrine (the decongestant in most over-the-counter allergy medicines), Allegra-D must not be taken if you are also taking MAO inhibitors (medicines that treat depression) or if you retain urine or have glaucoma, severe high blood pressure, or severe heart disease. Also, let your doctor know before you take Allegra-D if you have high blood pressure, diabetes, heart disease, glaucoma, thyroid disease, impaired kidney function, or symptoms of an enlarged prostate such as difficulty urinating. The most commonly reported adverse experiences with twice-daily Allegra-D extended release tablets compared to pseudoephedrine alone in seasonal allergic rhinitis with nasal congestion in patients 12 and older were headache (13.0% vs. 17.4%), insomnia (12.6% vs. 13.3%), and nausea (7.4% vs. 5.0%).

About  | How to advertise  |  Privacy PolicyLegal Disclaimer | Site resolution
Recommend this site to your friends complete site in Italian language